# SDR AU000952

- Difficulty date: August 1, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 450052001
- Condition: Wrong Part
- Location: Landing Gear Ste
- Component: Landing Gear Ste
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING COLLAR FAILED AT ACTUATOR ATTACHMENT POINT.  CONNECTING BOLT WAS INCORRECT PART.  BOLT SHEARED.  UNAPPROVED PART.  (X)
